# SDR SWIA201231740

- Difficulty date: August 23, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 22,329 hours, 18,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FS 409.0+128 VERTICAL POST OUTBOARD AFT RADIUS AT LBL 18.00 WL 69.00.  (C-CHECK)  REPLACED OUTBOARD POST AT LBL 18.0, FS 409.0+128.0 PER REO.
